# SDR QMLA2012031612030

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N407SL
- Make and model: Bell 407
- Aircraft serial: 53564
- Aircraft time: 4,659 hours, 14,025 cycles
- Engine: Allsn 250C47B
- Engine time: 6,193 hours, 13,635 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Panel
- Part number: 3MBT2P040035
- Condition: Shorted
- Location: Overhead Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WATER LEAK IN FLIGHT.  POST SHUTDOWN, SMOKE IN COCKPIT.
